# SDR AALA20110217TUL14

- Difficulty date: July 13, 2010
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N650AA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 61,463 hours, 21,144 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part serial: 000414
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF SKIN LEFT INBOARD MAIN FLAP INBOARD END DENT IS DELAMINATED.  REMOVED 2 BY 4 INCHES SKIN AND CORE, HOT BONDED NEW CORE, FABRICATED AND INSTALLED HOT BONDED DOUBLER PER SRM 51-71-10-2R FIGURE 209.
